# SDR SWAA064964

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 64,720 hours, 535,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: L1 Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND L1 DOOR AFT GIRT BAR FLOOR BRACKET CORRODED.  REMOVED AND REPLACED BRACKET PER SRM.
